# SDR CVGA20211227001

- Difficulty date: December 18, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N286NN
- Make and model: Cvac 580
- Aircraft serial: 525B0190
- Aircraft time: 8,922 hours, 5,511 cycles
- Engine: Ge CF348E2
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 119149
- Part serial: CL8ATW0178
- Condition: Failed
- Part time: 4,940 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE SHUTDOWN IN FLIGHT DURING DESCENT IN THE MID FL300.  NO N1 ROTATION FOR ATTEMPTED RESTART.
